The problem of the search for periodic solutions to certain second-order scalar subquadratic equations is reduced, by means of a variational argument, to the study of a real function of one variable, the "reduction function" of the problem. Existence and multiplicity of solutions for the original problem and for its perturbations are linked to the properties of the reduction function. Equivalent conditions for the perturbability of the problem as well as genericity results and descriptions of the range of the differential operator are obtained. Applications cover equations with oscillating or bounded nonlinearities or strongly resonant problems.
A reduction method for periodic solutions of second-order subquadratic equations / E. Serra, M. Tarallo. - In: ADVANCES IN DIFFERENTIAL EQUATIONS. - ISSN 1079-9389. - 3:2(1998), pp. 199-226.
|Titolo:||A reduction method for periodic solutions of second-order subquadratic equations|
TARALLO, MASSIMO EMILIO (Ultimo)
|Settore Scientifico Disciplinare:||Settore MAT/05 - Analisi Matematica|
|Data di pubblicazione:||1998|
|Appare nelle tipologie:||01 - Articolo su periodico|